# SDR HALA2010062400273

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 69,427 hours, 31,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCHES ON FUSELAGE SKIN APPROX 8" FWD OF FWD CARGO DOOR CUTOUT /DIM. .007" X 8" X 2".  BLENDED AREA IAW SRM 53-00-01A-1.  DAMAGE IN PRESSURIZZED AREA, NOT IN GROUND AREA. OK IAW DETAIL 2,  12 PERCENT THICKNESS.  EDDY CURRENT NO CRACKS INDICATED.  DAMAGE WITHIN ALLOWABLE LIMITS I FUSELAGE SKIN PRIMED AREA.
